# SDR SWAA2023031301395

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE STA. 947 FLOOR-BEAM LBL 25.5 ON FWD FLANGE HAS CORROSION AROUND GALLEY NUTPLATE BRACKET.<[01] REMOVED DAMAGE I.A.W SRM 53-70-51-2R-8. MEASURED REMAINING THICKNESS TO BE 0.1375'.05] FABRICATED FILLER IAW SRM 53-70-51-2R-8. OK TO INSTALL.;[06] ITEM 5 FABRICATED FILLER AMD OK TO INSTALL.;[07] INSTALLED HARDPOINT FITTING AND SHIM IAW SRM 53-70-51-2R-8.;[08] C/W STEP 7.;[09] REPAIRED AFT GALLEY FLOOR STRUCTURE AT STA. 947 FLOOR-BEAM LBL 25.5 ON FWD FLANGE PER SRM 53-70-51-2R-8 AND EA#23-153-00473-WIP1;[10] VERIFIED REPAIRED AFT GALLEY FLOOR STRUCTURE AT STA. 947 FLOOR-BEAM LBL 25.5 ON FWD FLANGE PER SRM 53-70-51-2R-8 AND EA#23-153-00473-WIP1;[11] C/W EA#23-153-00473.;[12] C/W EA#23-153-00473.
